# SDR 2007F00067

- Difficulty date: November 6, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N400MB
- Make and model: Hughes 369E
- Engine: Allsn 250C20R
- System (JASC): 7323 · Turbine Governor
- Part: Shaft
- Condition: Sheared
- Location: Governor
- Part time: 336 hours
- Component: Governor
- Component part number: 25491701
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ENGINE EXPERIENCED AN N2 OVERSPEED IN FLIGHT. PILOT REGAINED CONTROL WITH THROTTLE AND LANDED AIRCRAFT WITHOUT FURTHER INCIDENT.  REMOVAL OF GOVERNOR FOUND INPUT SHAFT SHEARED WITH AN APPARENT INTERNAL CONTACT OF THE FLYWEIGHT TO THE GOV HOUSING.
